Malaysia Leading Online Shopping Marketplace

PANADOL REGULAR 150S

5.0
3 reviews
62 Sold
RM 52.90 / Per Item

   Free Shipping
Free shipping East Malaysia for orders over RM50.00
Free shipping West Malaysia for orders over RM50.00

Color

Plase select product variation first


Quantity

1 Items Left

Total :
RM 52.90

Store Overview


PHARM SUISSE
41 minutes ago
Products 951 Joined Within a Year
Followers 368 Cancellation Rate 0%
Rating 5

Product Specification


Category
: Health & Beauty  >  Medical Supplies  >  Over The Counter Medicine
Brand
: PANADOL
Model
: Not Specified
SKU
: PS000672
Dimension (Length x Width x Height)
: 1.00 x 1.00 x 1.00
Weight(KG)
: 1.00
Manufacturing Country
: Malaysia
Warranty Type
: No Warranty
Warranty Value
: -
Warranty Description
: -
Ship From
: Pulau Pinang

Product Description




Product Details

Panadol Tablets are paracetamol-based and provide gentle and suitable relief of pain and discomfort associated with:

Headaches, including migraine Body aches Muscular aches & pains Cold & flu symptoms Joint pain/osteoarthritis Period pain Toothaches Sore throats Panadol Tablets also relieve fever.

Panadol Tablets are virtually free of side effects and can be used with most medications, when taken as directed. The tablets are a good choice of pain reliever for people with sensitive stomachs, stomach ulcers and other stomach disorders. Panadol Regular can also be used by breast-feeding women. Adults (including the elderly) and children aged 12 years and over: Oral administration only. 1 – 2 tablets , taken every 4-6 hours as required. Maximum daily dose: 4000 mg. Not more than 8 tablets in a day unless prescribed by a doctor. Do not exceed the stated dose. Should not be used with other paracetamol-containing products. Can be taken with or without food. Children aged 6 - 11 years: Half to one tablet every 4-6 hours, as required. Minimum dosing interval: 4 hours. Do not exceed the stated dose. Should not be used with other paracetamol-containing products. Can be taken with or without food. Not recommended for children under 6 years of age Active Ingredients 500mg Paracetamol Warnings & Precautions (see label for full list) Always read the label. Use only as directed. For the relief of pain and fever. Incorrect use could be harmful. Should not be taken with other products containing paracetamol at the same time. Do not take this medicine if you are allergic to paracetamol. If symptoms persist, please consult your doctor or pharmacist. If you have any liver or kidney problems, please consult your doctor before taking Panadol. Keep out of sight and reach of children. Paracetamol overdose may cause liver failure. Immediate medical management is required in the event of an overdose, even if symptoms of overdose are not present. Do not take this medicine if you are allergic to Paracetamol. The anticoagulant effect of warfarin and other coumarins may be enhanced by prolonged regular daily use of Paracetamol with increased risk of bleeding; occasional doses of Paracetamol have no significant effect



Product Review


reviews

5.0 / 5.0


  • Browsing History
  • Official Store
  • 0 Shopping Cart
  • Wishlist
  • Voucher Center
  • Information
  • Chat
  • Login / Signup
  • What's In The Box
  • Share
  • Back
  • Back To Top
  • ©2022 PG MALL. All Rights Reserved.